CSN Login
Members Online: 7

Rash on hands

vanessamood's picture
vanessamood
Posts: 52
Joined: Apr 2012

Woke up this morning with a rash on both hands and itching like crazy??Anyone else had this problem and what did you do? Never know what is going to happen next. Three weeks into treatments.

Mwee's picture
Mwee
Posts: 1316
Joined: Nov 2009

and report this. They may tell you to take benadryl, tweek your chemo infusion or consider this unrelated, but whatever they suggest, I think it's better to let them know.
((((HUGS)))) Maria

lovesanimals's picture
lovesanimals
Posts: 1222
Joined: Sep 2011

I myself never experienced a rash on my hands with carbo/taxol. I agree with Maria that you should call your oncologist to report this. Always better to let them know.

Take care,
Kelly

karen1951's picture
karen1951
Posts: 103
Joined: Oct 2011

hi vanesse....i am in a clinical trial of RAD001 with avastin......the backs of my hands drive me crazy because they are so itchy....i rub anti itch cream on them when it gets too bad....they are covered with little scabs from all the scratching and nothing heals because the avastin.RAD001 combination makes sores take forever to heal. always something!! good luck

slhwtx
Posts: 7
Joined: Apr 2012

Happened to me on Carbo/taxol combo after the first treatment. Call the dr office like others have said. They advised me to take Benedryl which helped immensely but it also depends on how bad it is, how far up the hands or arms it goes and if you have any bumps or anything with it. Don't chance it, call right away. Wish you luck!

kayandok
Posts: 1223
Joined: Jun 2008

I did get a rash, that only lasted one day or so after my first avastin infusion. I used a mild steroid cream that didn't do much. On the following infusions, my fingers swell, but I don't get the rash.
k

sandyinmi
Posts: 17
Joined: Jan 2012

I got a rash during my second treatment. Started off as a rash on my hands, wound up being a major case of hives for 10 days. Fully covered arms and went to chest and abdomen. Was on benadryl and steroids. Pls make sure your doctor knows. For me it was a reaction to one of the drugs.

3181abp
Posts: 2
Joined: Jun 2011

Itching could be a sign of liver distress. Are you having your liver enzymes checked regularly? In addition to ovca, I have a muscle disease that puts stress on my liver. I can tell when my liver is stressed (it happened a few times during chemo) because of the itching. Sometimes when you take a medication that causes itching, it's because it's having an adverse affect on the liver. Have your liver enzymes checked.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network